# SDR DALA2021091405493

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 72,282 hours, 30,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 FA'S REPORTED THAT THEY ARE UNABLE TO ARM 3L. CORRECTIVE ACTION: ISSUE WAS AT DOOR 4L. INSTALLED SLIDE & DOOR ASSIST PINS. FOUND SLIDE LANYARD PERFORMED MULTIPLE CYCLES OF DOOR ARMING, CKS GOOD. REMOVED PINS FROM SLIDE & DOOR ASSIST. WORK DONE IAW B757 AMM 25-66. (7526640)
